# SDR AWXA200400130

- Difficulty date: January 20, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,301 hours, 51,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101362401
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK INTERGRANULAR CORROSION WAS FOUND ON MAIN CABIN FLOORBEAM BELOW FORWARD LAVATORY AT BS 300, LBL 10.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM AT BS 300, LBL 10; FABRICATED 8 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-09 FIG 005.
